# SDR DALA2024070506763

- Difficulty date: June 30, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,470 hours, 11,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 360 Bl0-Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0421908) CABIN FLOOR STRUCTURE BEAM AT STA 360 WL 208 LBL 0 TO LBL 8 HAS DAMAGE ON FWD & AFT EDGES. WORK ACCOMPLISHED ON ER/A 619106-14 REV-ORIGINAL.
